# SDR IPXA09M56243

- Difficulty date: May 22, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 41,698 hours, 6,312 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C LT WING L/E LOWER ACCESS COMPT. NR519CB, FOUND EXISTING REPAIR ON BEADED DOUBLER AS MARKED.  EXISTING REPAIR AT ABOVE-MENTIONED AREA, 02 EA RIB AND REPAIR AREA FASTENER REMOVED. CRACK AREA AT EXISTING REPAIR DOUBLER REMOVE AREA TRIM OFF. REPAIR ANGLES FOR BEADED DOUBLER FABRICATED AND HEAT-TREATED. HFEC C/O ON TRIMMED EDGE AND FOUND NO CRACK EVIDENT. REPAIR FILLER AND DOUBLER FABRICATED. REPAIR PARTS INSTALLED IAW SRM 57-10-00, FIG27, VOLI, REV40.
